# SDR ZZDA2009243

- Difficulty date: September 15, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE AT STA 229 BETWEEN STRINGERS 16L AND 17L.  DRILLED .1562 INCH HOLE, ACCOMPLISHED HFEC INSPECTION AND FILLED HOLE WITH FASTENER PER EA17-53-0217IR.
